# SDR AALA20100910TUL05

- Difficulty date: July 12, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 38,191 hours, 5,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24 RIGHT CEILING EMERGENCY LIGHT IS MISSING LENS.  REPLACED LENS FOR ROW 24 RIGHT CEILING EMERGENCY LIGHT.  OPS CHECKED NORMAL.
